# SDR DALA2022031401635

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 NEED TO REPAIR FRAME 43 LH (CRACK) CORRECTIVE ACTION: REPLACED FRAME PER DELTA WORK CARD AMDS 5311-01239-02A. (2155432)
